MathSciNet Relay Station
MathSciNet bibliographic data
MR2807231 42A38 (42C20)
Ghobber, Saifallah; Jaming, Philippe On uncertainty principles in the finite dimensional setting. Linear Algebra Appl. 435 (2011), no. 4, 751–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement